# SDR ZI3R2014111300001

- Difficulty date: November 6, 2014
- Submitted: November 14, 2014
- Operation: General aviation
- Filed by: Parker Hannifin Corp., repair station ZI3R025M
- Make and model: Boeing 787-8
- Engine: Ge GENX1B54
- Engine time: 2,297 hours, 515 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6100005E02
- Part serial: PATAR268
- Condition: Burned Out
- Location: Engine
- Part time: 2,297 hours, 515 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED AN ENGINE SET OF NOZZLES.  ON RECEIVING INSPECTION IT WAS NOTED THAT TWO NOZZLES HAD BURNED OUT ON THE SUPPORT.
